# SDR SWIA200210847

- Difficulty date: May 16, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 7,737 hours, 10,894 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Splice
- Condition: Corroded
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF FAT, TRIM TAKEOFF WARNING SOUNDED.  ABORTED TAKEOFF.  TRIM WAS SET TO 25 PERCENT MAX (CENTER OF GREEN BAND).  AFTER RESETTING THE TRIM COMPUTER, ATTEMPTED A STATIC TAKEOFF AND STILL GOT THE TRIM WARNING.  REPLACED CORRODED SPLICES BY ELEVATOR TRIM PROXIMITY SENSORS.  OPS CHECKS GOOD.
